Hi my name is Annette, i had a catheterization for the heart done. due to palpitaion,dizziness ,tightness in chest they found ( ab nodal reentrant tachycardia) can you give me any info on this i have to go back to my doctor in 2weeks and i'm a little scared i know its not life threaten.. but would like to know more about this now.. 2 weeks is to far!! i would like to know if i get the procedure done what are the bad things that can happen.. and if i dont get it done if my symptoms can get worse.. i take atenolol 25mg and i kno if i dont get it done i have to drink them all my life please help! thank you.. for any info any one can give me..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.